Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Itching, abdominal and scrotal pain, lumps on genitals, rashes, fever. STD symptoms?

I have been itching for two months now with progressive abdominal and scrotal pain. I have recently developed two lumps on my penis and one lump on my scrotum . The itching is all over my body and is only sometimes accompanied by a rash . It s so intense that I cannot sleep. I m covered in scratches, scabs, and bruises. I sometimes have a low fever when the itching flares up at night. Is this an STD or something else? I ALWAYS wear a condom, so an STD seems unlikely, but I guess it s a possibility.
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
I think your symptom s are something to due with secondary syphilis.sometimes single condom may not be sufficient to be free from std.go for single dose of benzathine penncillin and see for the results.if not subsided go for othet tests
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor